# SDR 98ZZZX551

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70DD
- Make and model: Beech 58
- Aircraft serial: TH370
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 5038901023
- Condition: Failed
- Location: Prop Control
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CONTROL CABLE BROKE AT ENGINE END AT THE POINT WHICH THREADED END IS CRIMPED ON TO CABLE END.
